accutane Roaccutane

1 post in this topic

Posted · Report post

I have been on accutane for 16 weeks today. I was on 40mg for the first 4 weeks and 70 mg for the past 12. I was told that because I was on maximum dosage that I would be able to End my treatment today.

However when I went to the hospital today I saw a different nurse to usual and she has kept me on for a further 4 weeks.

In my opinion my skin is perfect. I feel like I can't do it anymore. I'm so tired of being upset about everything and having dry skin and Exzhema and sore lips etc

It's also my 18tb in a few weeks I would love to go out and but if my skin is as dry as it is at the moment there is noway I'll feel confident to go out with make up on

Do I have to take the tablets this month or do I have to since they were prescribed

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now